# SDR FOTR20180421002

- Difficulty date: April 21, 2018
- Submitted: April 21, 2018
- Operation: Air carrier
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25773
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69457571
- Condition: Corroded
- Location: Bs 787-794
- Part time: 47,187 hours, 31,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT BS 787 TO 794, RBL 20 IN FILLER STRIP CORRODED 10 SQ. INCHES.
